A direct decomposition of the measure algebra of a locally compact abelian group
Annales de l'Institut Fourier, Volume 16 (1966) no. 1, pp. 121-143.

Une décomposition directe de M(G) [resp. M c (G); M 0 (G)], algèbre des mesures d’un groupe localement compact G [resp. mesures diffuses ; mesures dont la transformée de Fourier s’annule à l’infini] est obtenue ; l’application principale de cette décomposition est de démontrer que M c M c 2 ¯ et que M c 2 ¯M 0 .

@article{AIF_1966__16_1_121_0,
     author = {Varopoulos, Nicolas Th.},
     title = {A direct decomposition of the measure algebra of a locally compact abelian group},
     journal = {Annales de l'Institut Fourier},
     pages = {121--143},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {16},
     number = {1},
     year = {1966},
     doi = {10.5802/aif.228},
     zbl = {0143.15801},
     mrnumber = {34 #3227},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.228/}
}
TY  - JOUR
TI  - A direct decomposition of the measure algebra of a locally compact abelian group
JO  - Annales de l'Institut Fourier
PY  - 1966
DA  - 1966///
SP  - 121
EP  - 143
VL  - 16
IS  - 1
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.228/
UR  - https://zbmath.org/?q=an%3A0143.15801
UR  - https://www.ams.org/mathscinet-getitem?mr=34 #3227
UR  - https://doi.org/10.5802/aif.228
DO  - 10.5802/aif.228
LA  - en
ID  - AIF_1966__16_1_121_0
ER  - 
%0 Journal Article
%T A direct decomposition of the measure algebra of a locally compact abelian group
%J Annales de l'Institut Fourier
%D 1966
%P 121-143
%V 16
%N 1
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.228
%R 10.5802/aif.228
%G en
%F AIF_1966__16_1_121_0
Varopoulos, Nicolas Th. A direct decomposition of the measure algebra of a locally compact abelian group. Annales de l'Institut Fourier, Volume 16 (1966) no. 1, pp. 121-143. doi : 10.5802/aif.228. https://aif.centre-mersenne.org/articles/10.5802/aif.228/

[1] N. Bourbaki, Livre VI Intégration.

[2] N. Bourbaki, Utilisation des nombres réels en topologie générale, Livre III Topologie générale, ch. 9. | Zbl: 0031.05502

[3] E. Hewitt, Michigan Math. J., 5 (1958), 149-158. | Zbl: 0085.10003

[4] W. Rudin, Fourier analysis on groups, Interscience Tract No. 12. | MR: 27 #2808 | Zbl: 0107.09603

[5] L. Schwartz, Produits Tensoriels Topologiques, etc., Séminaire (1953-1954), Faculté des Sciences de Paris. | Zbl: 0059.10401

[6] A. B. Simon, Homomorphisms on measure algebras, Illinois J. of Math., 5 (1961), 398-408. | MR: 24 #A1635 | Zbl: 0114.31204

[7] A. B. Simon, The ideal space and Silov boundary of a subalgebra of measures on a group, J. Math. Anal. and Appl., 6 (1963), 266-276. | MR: 26 #6804 | Zbl: 0124.07001

[8] N. Th. Varopoulos, Sets of Multiplicity in locally compact abelian groups. (to appear). | Zbl: 0145.03501

[9] N. Th. Varopoulos, A theorem on the continuity of homomorphisms of locally compact groups, Proc. Camb. Phil. Soc. (1964), 60, 449. | MR: 29 #184 | Zbl: 0121.03704

Cited by Sources: